# SDR DHL96724003

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxy Bottle
- Condition: Empty
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT ALTITUDE FOUND OXYGEN DEPLETED, FOUND NO REGULATORS VENTING OXYGEN.  SERVICED OXYGEN TO FULL, LEAK OPS CHECKS GOOD IAW MM 35-10.
